# SDR AALA201611169008

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327564720200
- Condition: Corroded
- Location: Frames 33-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MIDDLE CABIN SEAT TRACK AT Y1552 BETWEEN FRAMES 33 AND 37. REPLACED THE SEAT TRACK IAW SRM 51-42-11.
